# SDR DALA2016122710090

- Difficulty date: December 26, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 69,795 hours, 52,138 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE GROUND SPOILER ACTUATOR FWD FITTING CRACKED.  REPLACED THE FITTING IAW DWG SR09570010 REV. H.
